# SDR HNAA2024100100887

- Difficulty date: August 22, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 41,647 hours, 36,944 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Housing
- Condition: Worn
- Location: Hor Stab Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E051821 HORIZONTAL STABILIZER L/H AND R/H SPHERICAL BEARING HOUSINGS WORN OUT OF LIMITS.  REPAIRED IAW EO1-53-24-0548
